Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a conormal module of smooth set theoretic complete intersections


Author: M. Boratyński
Journal: Trans. Amer. Math. Soc. 296 (1986), 291-300
MSC: Primary 14M10
DOI: https://doi.org/10.1090/S0002-9947-1986-0837812-3
MathSciNet review: 837812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that $ V \subset {\mathbf{A}}_k^n$ ($ V$-smooth) is a set-theoretic complete intersection (stci) if and only if $ V$ imbedded as a zero section of its normal bundle is a stci, we give a characterization of smooth codimension $ 2$ stci of index $ \leq 4$ in terms of their conormal modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14M10

Retrieve articles in all journals with MSC: 14M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0837812-3
Article copyright: © Copyright 1986 American Mathematical Society